# SDR SWAA2024050670568

- Difficulty date: April 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 663 AND RBL 8 UPPER POSITION AT WING CENTER SECTION 2024-254356<[01] TOOL USED STEP 5 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60007161486; DUE DATE: 28-JUL-24;[02] PERFORMED PERMANENT REPAIR ON BS 663 AND RBL 8 UPPER POSITION AT WING CENTER SECTION IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW;[03] PERFORMED PERMANENT REPAIR ON BS 663 AND RBL 8 UPPER POSITION AT WING CENTER SECTION IAW B737-800 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR ON BS 663 RBL 5 AND RBL 25 UPPER POSITION AT WING CENTER SECTION IAW B737-800 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR ON BS 663 RBL 5 AND RBL 25 UPPER POSITION AT WING CENTER SECTION IAW B737-800 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW RII CERTIFIED
